| Texto completo | |
| Autor(es): |
Costa, Oswaldo L. V.
;
de Oliveira, Andre M.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | SYSTEMS & CONTROL LETTERS; v. 192, p. 7-pg., 2024-08-06. |
| Resumo | |
This paper deals with the infinite horizon feedback LQ Nash equilibrium for discrete-time Markov jump linear systems (MJLS), which are linear systems subject to random variations that follow a Markov chain. We present necessary and sufficient conditions based on a set of coupled algebraic Riccati-like equations for the existence of a feedback LQ Nash equilibrium. To guarantee that the solution of these coupled equations are mean square stabilizing solutions some conditions written in terms of the observability/ detectability of the system modes are presented. The paper concludes with an illustrative example in the context of failure-prone robotic systems. (AU) | |
| Processo FAPESP: | 21/13338-6 - Controle e filtragem de sistemas dinâmicos sujeitos a variações abruptas e aleatórias |
| Beneficiário: | André Marcorin de Oliveira |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 14/50851-0 - INCT 2014: Instituto Nacional de Ciência e Tecnologia para Sistemas Autônomos Cooperativos Aplicados em Segurança e Meio Ambiente |
| Beneficiário: | Marco Henrique Terra |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |